# SDR SIMA20130704001

- Difficulty date: July 4, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 27,591 hours, 25,037 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE MAIN CABIN DOOR WAS HARD TO OPEN. THE ACFT WAS REMOVED FROM SERVICE.  LUBED MAIN CABIN DOOR AND THE OPS CHECK WAS GOOD IAW AMM 52-11-00.  THE ACFT WAS RETURNED TO SERVICE.
